# SDR SWAA2021081330074

- Difficulty date: October 29, 2020
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N269WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32526
- Aircraft time: 46,747 hours, 27,836 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 727d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT FLOOR STRAP HAS CORROSION ON AROUND NUT PLATE HOLES AT STA 727D+5. / REMOVED AND REPLACED AFT CARGO FLOOR STRAP AT STA 727D+5; PER SRM 51-40-02 PN 146A9401-8.
